Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 179, NWS Topeka, KS

June 27, 2011Marshall County, Washington County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 27, 2011, 2:26 AM CDT for Marshall County, Washington County, Kansas. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 2:26 AM CDT (07:26 UTC)
Expired
Jun 27, 2011, 2:43 AM CDT
In force
17 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Marshall County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 108 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:45 AM CDTHAIL 0.884 Ene Oketo, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:32 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3777 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
2.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WUUS53 KTOP 270726
SVRTOP
KSC117-201-270800-
/O.NEW.KTOP.SV.W.0179.110627T0726Z-110627T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
226 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
  NORTHERN MARSHALL COUNTY IN NORTHEAST KANSAS...

* UNTIL 300 AM CDT

* AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BREMEN...OR 10 MILES NORTHWEST OF
  MARYSVILLE...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OKETO...
  BEATTIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3984 9638 3987 9687 3999 9688 4001 9667
      4000 9639
TIME...MOT...LOC 0727Z 264DEG 34KT 3992 9677
WIND...HAIL <50MPH 1.00IN

$$

BARJENBRUCH
2 follow-up statements
114 
WWUS53 KTOP 270736
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
236 AM CDT MON JUN 27 2011

KSC201-270746-
/O.CAN.KTOP.SV.W.0179.000000T0000Z-110627T0800Z/
WASHINGTON-
236 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
HAS BEEN CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3984 9638 3985 9658 3987 9675 3999 9678
      4001 9667 4000 9639
TIME...MOT...LOC 0736Z 258DEG 39KT 3996 9665

$$

KSC117-270800-
/O.CON.KTOP.SV.W.0179.000000T0000Z-110627T0800Z/
MARSHALL-
236 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN MARSHALL COUNTY...

AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 4 MILES WEST OF OKETO...OR 8 MILES
NORTH OF MARYSVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
OKETO AND BEATTIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3984 9638 3985 9658 3987 9675 3999 9678
      4001 9667 4000 9639
TIME...MOT...LOC 0736Z 258DEG 39KT 3996 9665
WIND...HAIL <50MPH 1.00IN

$$

BARJENBRUCH
622 
WWUS53 KTOP 270743
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
243 AM CDT MON JUN 27 2011

KSC117-270753-
/O.CAN.KTOP.SV.W.0179.000000T0000Z-110627T0800Z/
MARSHALL-
243 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY HAS
BEEN CANCELLED...

AT 243 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3984 9638 3985 9658 3987 9675 3999 9678
      4001 9667 4000 9639
TIME...MOT...LOC 0743Z 258DEG 39KT 3997 9655

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:08 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 27, 12:08 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1208 AM CDT MON JUN 27 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SHORT RANGE FORECAST (TODAY-MONDAY)...

COMPLICATED FORECAST ONGOING FOR THE NEXT FEW HOURS. THE MAIN
CONCERN WILL BE THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS
LATER THIS AFTERNOON INTO THIS EVENING. THE UPPER LEVEL PATTERN IS
CHARACTERIZED BY A LARGE TROUGH OVER SOUTHERN CANADA AND A FLATTENED
UPPER RIDGE SITUATED OVER WESTERN TEXAS WITH SSW 500 MB WINDS OVER
THE FORECAST AREA. AT THE SURFACE A WARM FRONTAL BOUNDARY HAS
GRADUALLY CREPT NORTHWARD AHEAD OF A DEEPENING LEE SIDE SURFACE
TROUGH. STRONG SOUTHERLY SURFACE WINDS HAVE AIDED IN ACCELERATING
THE PROGRESS OF THE FRONT NORTHWARD. EXPECT THE WARM FRONT TO
FINALLY SET UP NEAR THE KS/NE BORDER BY THE MID AFTERNOON HOURS. ON
VISIBLE SATELLITE IMAGERY AT 19Z AN AGITATED CUMULUS FIELD SHOWED UP
ALONG THE STRONG CONVERGENCE ZONE RIGHT ALONG THE WARM FRONT. VISUAL
OBSERVATION OF THE CU FIELD NEAR THE WARM FRONT INDICATES THAT THE
CU FIELD HAS LITTLE VERTICAL EXTENT WHICH INFERS THAT THE MID LEVELS
ARE SUFFICIENTLY WARM TO MITIGATE CONVECTIVE DEVELOPMENT. 18Z RUC
SHOWS 700 MB TEMPS REACHING 15 C ALONG THE NS/NE BORDER WITH WARMER
TEMPS FURTHER TO THE SOUTH. SHOULD THIS BE THE CASE THE GOING
THOUGHT IS THAT THE WARM MID LEVELS WILL KEEP CONVECTION FROM
OCCURRING...ESPECIALLY IN THE ABSENCE OF ANY CONSIDERABLE UPPER
LEVEL FORCING. NAM AND RUC ALSO SHOWING A SPLIT IN THE 300 MB JET
OVER CENTRAL NEBRASKA WHICH GIVEN THE STRONG UPPER LEVEL DIVERGENCE
ASSOCIATED WITH THAT SPLIT SHOULD ALLOW FOR BETTER CONVECTIVE
CHANCES FURTHER NORTH UNDER THE DIFFLUENT FLOW ALOFT. SHOULD THE
UPPER JET NOSE INTO NORTHEAST KANSAS THAT WOULD BE ONE MORE
MITIGATING FACTOR TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. SHOULD
STORMS BE ABLE TO OVERCOME THE MID LEVEL CAP AND UPPER CONVERGENCE
THEY WILL BE ABLE TO BECOME SEVERE VERY QUICKLY GIVEN THE
CONSIDERABLE INSTABILITY (APPROXIMATELY 5000 J/KG SBCAPE) AND 50 TO
60 KTS OF DEEP LAYER SHEAR...WITH SUPERCELLS BEING THE LIKELY
CONVECTIVE MODE. THE WARM FRONTAL BOUNDARY IS ALSO A FOCUS OF
CONCERN SHOULD STORMS INITIATE AS THE BOUNDARY WILL AID IN LOW LEVEL
HELICITY AND BRING THE POTENTIAL FOR A TORNADO WITH ANY STRONG
STORM.

AS THE STORM SYSTEM CURRENTLY ONGOING IN NW NEBRASKA MERGES WITH ANY
AFTERNOON CONVECTION WHICH GETS GOING IN EASTERN NEBRASKA IT IS
EXPECTED TO CONGEAL INTO AN MCS WHICH LOOKS TO DIVE SOUTHEASTWARD.
FORWARD PROPAGATING CORFIDI VECTORS SHOW THAT THE CLUSTER OF
THUNDERSTORMS WOULD MOVE SE INTO OUR NE COUNTIES DURING THE
OVERNIGHT HOURS. THE MAIN CONCERN WITH THESE STORMS WILL BE DAMAGING
WINDS...AND POSSIBLY SOME LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE
WITH THIS COMPLEX WHICH COULD RESULT IN SOME ISOLATED FLASH FLOODING.

FOR MONDAY THE MCS SHOULD BE CLEARED OUT OF THE AREA BY THE MID TO
LATE MORNING HOURS. DURING THE DAY ON MONDAY A SURFACE FRONT WILL
SLOWLY PUSH SOUTHEASTWARD THROUGH THE CWA BRINGING COOLER CONDITIONS
TO THE WESTERN ZONES. DON'T EXPECT MUCH IN THE WAY OF CONVECTION
ALONG THE FRONT AS THE CAP CONTINUES TO GAIN STRENGTH OVERNIGHT.
WILL KEEP LOW END CHANCE POPS IN THE NORTHEAST ZONES WHERE THE MID
LEVEL TEMPS DON'T LOOK QUITE AS WARM. ELSEWHERE WILL KEEP SLIGHT
CHANCE POPS THROUGHOUT THE DAY ON MONDAY.

JL

LONG TERM...FRONTAL BOUNDARY WILL SHIFT SOUTH MON NIGHT WITH
RETURN FLOW ALOFT EXPECTED BY TUES NIGHT INTO EARLY WEDS AS THE
UPPER RIDGE BUILDS IN. BY WEDS PM EXPECT EML TO CAP THE ATMOSPHERE
WITH HOT...HUMID AND MAINLY DRY CONDS EXPECTED INTO THU AT LEAST. RIDGE
AXIS DOES SHIFT SE WITH TIME AS A UPPER WAVE MOVES ACROSS THE
NORTHERN PLAINS. REMNANT FRONT WILL SAG INTO THE REGION WITH SOME
SMALL CHC FOR PRECIP BY THE END OF THE WEEK INTO THE WEEKEND AS
THE UPPER FLOW BECOMES MORE ZONAL.

CO

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED TO THE
NORTH OF THE TERMINALS AND CONTINUE TO TRACK EAST ALONG AN
OUTFLOW BOUNDARY. DUE TO A STRONG CAPPING INVERSION HAVE OPTED TO
CONTINUE WITH A DRY FORECAST AT THE TAF SITES UNTIL THE COLD
FRONT ARRIVES NEAR 12-15Z. STRONG NOCTURNAL LOW LEVEL JET NEAR
40-50 KNOTS BRINGS A CONCERN FOR LOW LEVEL WIND SHEAR UNTIL
SUNRISE. AFTER THE FRONTAL PASSAGE...SURFACE WINDS WILL SHIFT TO
THE NORTH WITH GUSTS NEAR 20 KNOTS POSSIBLE. CEILINGS WILL RAISE
AND WINDS WILL WEAKEN NEAR 00Z WITH SURFACE HIGH PRESSURE
BUILDING INTO THE PLAINS.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 9:19 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT SUN JUN 26 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-280230-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
919 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 10 PM INTO
EARLY MONDAY MORNING. THUNDERSTORMS AHEAD OF A COLD FRONT IN
NEBRASKA WILL PROPAGATE INTO NORTHERN KANSAS. WHILE MOST
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE THRESHOLDS...A
FEW THUNDERSTORMS COULD PRODUCE HAIL UP THE SIZE OF
QUARTERS...WIND GUSTS UP TO 60 MPH AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY CONTINUE INTO MONDAY...AND LINGER INTO MONDAY
EVENING SOUTH OF INTERSTATE 35. THUNDERSTORM CHANCES RETURN TO
THE AREA TUESDAY NIGHT INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT NEAR THE STATE LINE
OF KANSAS AND NEBRASKA.

In the hours before

Special weather statement, Jun 27, 1:02 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
102 AM CDT MON JUN 27 2011

KSZ039-270630-
SHAWNEE-
102 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE COUNTY...

THROUGH 130 AM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF SHAWNEE COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT
LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE WILLARD...
ROSSVILLE...AUBURN...SILVER LAKE...PAULINE...BERRYTON AND TOPEKA.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 169 AND 183
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 347 AND 355 COULD ALSO BE AFFECTED.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3887 9594 3910 9595 3911 9597 3912 9601
      3913 9599 3914 9600 3912 9602 3912 9604
      3913 9604 3922 9590 3922 9560 3907 9560
      3894 9559
TIME...MOT...LOC 0602Z 245DEG 30KT 3903 9597
Local storm report, Jun 27, 1:12 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
112 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             3 S ROSSVILLE           39.09N 95.94W
06/27/2011  E1.25 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&
Special weather statement, Jun 27, 1:25 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
125 AM CDT MON JUN 27 2011

KSZ011-024-270700-
JACKSON-NEMAHA-
125 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEMAHA AND JACKSON
COUNTIES...

THROUGH 200 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE
EAST AT 35 MPH ACROSS PORTIONS OF SOUTHEASTERN NEMAHA AND JACKSON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS
UP TO 40 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE POTAWATOMI RESERVATION...CIRCLEVILLE...MAYETTA...
HOLTON...NETAWAKA...DENISON AND WHITING.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3965 9557 3930 9559 3921 9602 3956 9603
TIME...MOT...LOC 0625Z 258DEG 30KT 3932 9593
Local storm report, Jun 27, 1:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
130 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     HAIL             5 N PERRY               39.15N 95.39W
06/27/2011  E1.00 INCH       JEFFERSON          KS   EMERGENCY MNGR

&&
Local storm report, Jun 27, 1:33 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
133 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             4 S TOPEKA              38.99N 95.68W
06/27/2011  E1.00 INCH       SHAWNEE            KS   PUBLIC

&&

BARJENBRUCH
Special weather statement, Jun 27, 1:50 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
150 AM CDT MON JUN 27 2011

KSZ026-039-270715-
JEFFERSON-SHAWNEE-
150 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHAWNEE AND
JEFFERSON COUNTIES...

THROUGH 215 AM CDT...A CLUSTER OF THUNDERSTORMS WILL MOVE EAST AT 35
MPH ACROSS PORTIONS OF NORTHEASTERN SHAWNEE AND JEFFERSON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF
STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH
AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
MERIDEN...PERRY...OZAWKIE...WILLIAMSTOWN...VALLEY FALLS...
NORTONVILLE...WINCHESTER...OSKALOOSA AND MCLOUTH.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3912 9518 3904 9519 3905 9528 3903 9529
      3905 9539 3907 9544 3906 9548 3908 9572
      3922 9560 3922 9559 3942 9559 3943 9547
      3942 9517 3913 9517
TIME...MOT...LOC 0650Z 249DEG 29KT 3911 9561

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:37 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha53 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningTOPBrown24 min
Jun 27, 12:28 AM CDTSpecial Weather StatementTOPPottawatomie32 min
Jun 27, 12:40 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Wabaunsee50 min
Jun 27, 1:02 AM CDTSpecial Weather StatementTOPShawnee28 min
Jun 27, 1:07 AM CDTSevere Thunderstorm WarningTOPShawnee38 min
Jun 27, 1:17 AM CDTSevere Thunderstorm WarningTOPShawnee28 min
Jun 27, 1:22 AM CDTSevere Thunderstorm WarningTOPJefferson26 min
Jun 27, 1:25 AM CDTSpecial Weather StatementTOPJackson35 min
Jun 27, 1:39 AM CDTSevere Thunderstorm WarningTOPDouglas27 min
Jun 27, 1:50 AM CDTSpecial Weather StatementTOPJefferson25 min
Jun 27, 3:33 AM CDTSpecial Weather StatementTOPBrown, Nemaha27 min
Jun 27, 4:09 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha66 min
Jun 27, 4:16 AM CDTSpecial Weather StatementTOPJackson, Jefferson, Shawnee, Wabaunsee29 min
Jun 27, 4:39 AM CDTAreal Flood AdvisoryTOPBrown66 min
Jun 27, 4:44 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.